# SDR REXA2022102700935

- Difficulty date: October 26, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259S
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR MID CAP ANGLE IS CORRODED REMOVED MID CAP ANGLE IAW CRJ700 SRM 51-41-02-001-001-A01 AND INSTALLED NEW MID CAP ANGLE P/N SH670-31825-9S IAW CRJ-700 SRM 51-41-02-001-001-A01.
